MathSciNet Relay Station
MathSciNet bibliographic data
MR990876 (90e:33012) 33A30 (34E20)
Dunster, T. M. Uniform asymptotic expansions for Whittaker's confluent hypergeometric functions. SIAM J. Math. Anal. 20 (1989), no. 3, 744–760.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement